RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barkov, Ilja

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:119
Abstract pages:289
Full texts:134
References:53
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 15.10.1991
Keywords: Diagonal act, semigroup, diagonal rank.

Subject:

Diagonal acts over semigroups, diagonal ranks of semigroups.

   
Main publications:
  1. I.V. Barkov, I.B. Kozhukhov, “Svoistva diagonalnykh poligonov i bipoligonov”, Uchenye zapiski Orlovskogo gosudarstvennogo universiteta, 6:2 (2012), 45–51

http://www.mathnet.ru/eng/person85148
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Ilia V. Barkov, “Bidiagonal ranks of completely (0-)simple semigroups”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016),  144–148  mathnet  isi
2013
2. T. V. Apraksina, I. Barkov, I. B. Kozhukhov, “Two examples of diagonal bi-acts”, Fundam. Prikl. Mat., 18:3 (2013),  3–9  mathnet  mathscinet; J. Math. Sci., 206:5 (2015), 457–461  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020